# SDR 2007UALA05241

- Difficulty date: December 21, 2007
- Submitted: December 26, 2007
- Operation: Air carrier
- Aircraft: N376UA
- Make and model: Boeing 737322
- Aircraft serial: 24641
- Aircraft time: 50,553 hours, 35,132 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Odor
- Location: A/C Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

RIGHT PACK OVERHEAT FOLLOWED BY SMOKE IN CABIN.  SUSPECT FAULTY COLESCER BAG.  REPLACED COALESCER BAG, RAN PACK CHECKS GOOD.  AC OK FOR SERVICE.
